# SDR DJFA2007151

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N830LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258483
- Aircraft time: 7,691 hours, 4,822 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2140 · Heating System
- Part: Valve
- Condition: Smoke
- Location: Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE CREW REPORTED SMOKE FILLED THE COCKPIT WITH A BURNING ODOR WHEN THE HEAT VALVE WAS OPENED. SMOKE CLEARED WHEN THE VALVE WAS CLOSED AND THE DUMP PARTIALLY OPENED. MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.
